Forums


Symptoms

Numbness and Tingling When Sitting Down

  • By veronicar10

    So I’ve been having this problem for about a month now. Whenever I sit down, my arms and hands get extremely tingly and it gets very difficult to breathe. I went to my neurologist about 3 weeks ago and they found an enhancing lesion in my spine, to which they treated with 3 days of steroids. The issue got better for a little while, but has resurfaced again. I’m also on Tysabri, which I’m not liking too much right now as it makes me feel awful during the infusion and seems to not be working as well as I had hoped. Has anyone else had problems with tingling when you are sitting down? Is there anything that helps?

    Reply Created with Sketch. reply
  • By Erin Rush Moderator

    Hi veronicar10! I am sorry you are experiencing these issues. You should let your neurologist know that your issues have returned, as you may require further treatment. Breathing problems are a potentially serious problem and I would definitely stress to your doctor that this is one of the symptoms you are experiencing. Here is some information on the breathing issues people with MS may face — https://multiplesclerosis.net/symptoms/breathing-problems/. Here is a pretty detailed personal essay on one person’s experience with Tysabri — https://multiplesclerosis.net/living-with-ms/tysabri-decisions-considerations/. If Tysabri is not working well for you, though, you should let your neurologist know. Here is some basic safety and side effects information on Tysabri that you may already know, but I thought I would share with you — https://multiplesclerosis.net/treatment/tysabri/side-effects-safety-profile-review/. Again, I really suggest talking to your physician, especially about the breathing issue. It could be a sign of many things and it would be best to find an effective treatment to manage that symptom, as well as the tingling. Please let us know how you are doing, if you feel comfortable doing so. Thanks for reaching out. We’re glad you’re here! Best, Erin, MultipleSclerosis.net Team Member.

    Reply Created with Sketch. reply
    • By veronicar10

      Thank you so much for your reply Erin! I am scheduled for another Tysabri infusion tomorrow and will definitely talk to my physician about the reoccurring issues I’ve been having. I am so happy I found this website as I am FINALLY reading some stories about people’s health that I can actually relate to!

      Reply Created with Sketch. reply
  • By Meagan Heidelberg Moderator

    Oh no, Veronicar10! We appreciate you following up with us about your Tysabri infusion. We’re so sorry to hear that you had an allergic reaction!! Glad that your doctor/nurses were with you at all times to help during this situation. Hoping that you and your health team can decide on what’s best for you!

    Best – Meagan, MultipleSclerosis.net Team Member

    Reply Created with Sketch. reply